Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Schick, Thomas"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 2.

Article

Schick, Thomas, Simon, Robert Samuel, Spiez, Stanislav and Torunczyk, Henryk (2011) A parametrized version of the Borsuk-Ulam theorem. Bulletin of the London Mathematical Society, 43 (6). pp. 1035-1047. ISSN 0024-6093

Monograph

Schick, Thomas, Simon, Robert, Spiez, Stanislav and Torunczyk, Henryk (2008) A parametrized version of the Borsuk Ulam theorem. . Georg-August-Universitat Gottingen; London School of Economics and Political Science; Polish Academy of Science; Warsaw University. (Submitted)

This list was generated on Wed Apr 24 13:11:12 2019 BST.